# SDR AALA974037

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1065
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - MAIN CABIN FLOOR BOARD SUPPORT CORRODED AND CRACKED AT STA 1065, LBL 59.  REMOVED AND REPLACED CORRODED SUPPORT. TST:  53,951.54 HOURS.  CYCLES:  32,698.  (X)
